Per Salberger

Full Professor at Algebra and geometry

Per Salberger is active in the research group in algebraic geometry and number theory. His recent research concerns the density of integral solutions of systems of Diophantine equations with infinitely many solutions. One studies then the asymptotic behaviour of the number of solutions in boxes when the sizes of the boxes increase. The methods used by Salberger combine algebraic geometry and analytic number theory.

Salberger is also collaborating with members of the research groups in complex analysis and fundamental physics at Chalmers.

Image of Per Salberger

Showing 11 publications


Chapter VI: On the Determinant Method and Geometric Invariant Theory

Per Salberger
Lecture Notes in Mathematics: Volume 2276, p. 281-298
Book chapter

The Manin-Peyre formula for a certain biprojective threefold

Valentin Blomer, Joerg Bruedern, Per Salberger
Mathematische Annalen. Vol. 370 (1-2), p. 491-553
Journal article

Counting rational points on the Cayley ruled cubic

R. de la Bretèche, T.D. Browning, Per Salberger
European Journal of Mathematics. Vol. 2 (1), p. 55-72
Journal article

Uniform bounds for rational points on cubic hypersurfaces

Per Salberger
Arithmetic and Geometry, p. 401-421
Book chapter

On a certain senary cubic form

V. Blomer, J. Brudern, Per Salberger
Proceedings of the London Mathematical Society. Vol. 108 (4), p. 911-964
Journal article

Rational points on complete intersections of higher degree, and mean values of Weyl sums

Per Salberger, T. D. Wooley
Journal of the London Mathematical Society. Vol. 82 (2), p. 317-342
Journal article

Rational points of bounded height on projective surfaces

Per Salberger
Mathematische Zeitschrift. Vol. 258 (4), p. 805-826
Journal article

On the density of rational and integral points on algebraic varieties

Per Salberger
Journal für die reine und angewandte Mathematik. Vol. 606, p. 123-147
Journal article

Rational points of bounded height on threefolds

Per Salberger
Analytic number theory : A Tribute to Gauss and Dirichlet ; Clay Mathematics proceedings. Vol. 7, p. 207-216
Paper in proceeding

Counting rational points on algebraic varieties

Per Salberger, Tim Browning, Roger Heath-Brown
Duke Journal of Mathematics. Vol. 132, p. 545-578
Journal article

Counting rational points on hypersurfaces of low dimension

Per Salberger
Annales Scientifiques de lEcole Normale Superieure. Vol. 38, p. 93-115
Journal article

Download publication list

You can download this list to your computer.

Filter and download publication list

As logged in user (Chalmers employee) you find more export functions in MyResearch.

You may also import these directly to Zotero or Mendeley by using a browser plugin. These are found herer:

Zotero Connector
Mendeley Web Importer

The service SwePub offers export of contents from Research in other formats, such as Harvard and Oxford in .RIS, BibTex and RefWorks format.

Showing 1 research projects


Asymptotics for solutions of Diophantine equations

Per Salberger Algebra and geometry
Swedish Research Council (VR)

There might be more projects where Per Salberger participates, but you have to be logged in as a Chalmers employee to see them.